# SDR REXA2022061401194

- Difficulty date: April 16, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 31,795 hours, 21,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK @ FS 349.00., RBL-9, HAS A SMALL AREA OF CORROSION.	REMOVED AND REPLACED SEAT TRACK I.A.W. CRJ AMM #53-00-49-000/4000-801-A07
